# SDR DALA201910216019

- Difficulty date: October 20, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 99,520 hours, 14,684 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Exposed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT WIRING HARNESS QUICK DISCONNECT PLUG EXPOSED AT SEAT 26G BY SIDEWALL LWR RT. RE-SECURED WIRING AT SEAT 26G, O.K. FOR SERVICE. (LP6560246)
